# SDR UALA2013072405211

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 74,167 hours, 27,686 cycles
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

F/O FWD WINDOW EXTREMELY HOT TO TOUCH AND MUCH HOTTER THAN CAPTAIN`S FWD WINDOW.   INSPECTED WINDOW, IN THE UPPER INBD CORNER AND THE LOWER RT HAND CORNER HAVE BROWN DISCOLORATION.  NO OVERHEAT MESSAGES A NS.
